Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Blood results show allergic drug eruption, urticaria, mixed cell inflammatory infiltrate with eosinophils. Meaning ?

I have red cells, white Cells and platelets low, with constant rash and funges, who presented fevers, headache, weight loss A dermatologist refer to an internist then to do a biopsy which describe a perivascular lymphocytic infiltrate with eosiphilosis Comments: the differencial diagnosis include allergic drug eruption, urticaria and other hypersensivity reaction. diagnosis: mixed- cell inflammatory infiltrate with eosinophils. I need to know if those labs results and symptoms demonstrate a possible vhi
Asked On : Wed, 21 Nov 2012
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Dear Concerned.,

Thanks for writing to us.

You may be having allergy to Drugs that you have been using for fungal infection.Most of the antifungals are drugs which interact with Alcohol.Do you drink when you are on Prescription drugs?If it is yes,this could be one such Drug to Drug Hypersensitivity Reactions.

Your constant weight loss could be a pointer to Helminthiasis//worms infestation .The toxins of various worms(round worm/hook worm/pin worm/thread worm etc) in the intestine produce the above blood picture of Eosinophilia( more than 400/cmm of blood sample).

Kindly get your Stools examined for Ova/Cysts of Parasites and get treated with Anti-helminthics such as Albendazole/Ivermectin etc

After the treatment again undergo investigation to see the effect of therapy.

"an Eosinophilic granuloma has to be differentiated from acute peripheral Eosinophilia by clinical correlation" by treating MD.

Wishing you Speedy recovery.,

Best regards.,

Dr Lt Cdr ASN Bhushan.
Answered: Wed, 21 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor